Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brianmiddleton

Accutane and previous scars

Recommended Posts

while ur on accutane(i'm on day 23), it makes ur previous acne scars more visible... it seems like the scarring i had before wasn't THAT noticable but now my scars seem defined... wtf...

Share this post


Link to post
Share on other sites

It's very common for that to happen because your skin gets much thinner... All your previous scars and new scars are usually much more red than usual until later in your course or even after you're done the course.

Share this post


Link to post
Share on other sites

No problem man... It sucks how everything is more red because from a distance it looks like you actually have worse acne than you really do. But I guess that's the price to pay to be on Accutane and to get clear skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×